×

zbMATH — the first resource for mathematics

Topological results on a certain class of functionals and application. (English) Zbl 0499.35050

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35A15 Variational methods applied to PDEs
49J45 Methods involving semicontinuity and convergence; relaxation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scA. Bahri and H. Berestycki}, A perturbation method in critical point theory and applications, to appear. · Zbl 0476.35030
[2] Krasnosels’kii, M.A., Topological methods in non-linear integral equations, (1964), Mac-Millan New York
[3] Rabinowitz, P.H., Free vibrations for a semi-linear wave equation, Comm. pure. appl. math., 31, 31-68, (1978) · Zbl 0341.35051
[4] Rabinowitz, P.H., Some minimax theorems and applications to nonlinear partial differential equations, () · Zbl 0152.10003
[5] Dold, A., Lectures on algebraic topology, (1972), Springer-Verlag New York · Zbl 0234.55001
[6] Ambrosetti, A.; Rabinowitz, P.H., Dual variational methods in critical point theory and applications, J. funct. anal., 14, 349, (1973) · Zbl 0273.49063
[7] Milnor, J., Lectures on the h-cobordism theorem, (1965), Princeton Univ. Press Princeton, N.J
[8] Borsuk, K., ()
[9] Switzer, R.M., Algebraic topology-homotopy and homology, (1975), Springer-Verlag New York · Zbl 0305.55001
[10] Bessaga, C.; Pelczynski, A., ()
[11] Kuiper, N.H., The differentiable topology of separable Banach manifolds, University of Amsterdam. report 70-07, (1970) · Zbl 0193.24001
[12] Rabinowitz, P.H., Variational methods for non-linear eigenvalue problems, () · Zbl 1048.37055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.